# SDR DHL2007749001

- Difficulty date: September 24, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727223
- Aircraft serial: 22013
- Aircraft time: 60,627 hours, 38,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1233
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT FLIGHTSTAR AIRCRAFT SERVICES FOR A CHECK, REF N/R 099780, DISCREPANCY, RT AIRSTAIR TORQUE BOX CRACKED AT LIGHTNING HOLE AT BS 1233.  STOPPED DRILLED HOLE AT THE END OF CRACK WITH .250 IAW SRM 51-10-01, C/W HFEC IAW NDTM PT 6, 51-00-00 FIG 23, CRACK TERMINATED AT STOP DRILL.  FAB DOUBLER REPAIR FROM 7075T6 .032 PO 9004042 DIM 5 BY 2.5 IAW SRM 53-10-2 FIG 6.  INSTALLED DOUBLER REPAIR IAW SRM 53-10-2 FIG 6.
